Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On links with locally infinite Kakimizu complexes

Jessica E Banks

Algebraic & Geometric Topology 11 (2011) 1445–1454
Abstract

We show that the Kakimizu complex of a knot may be locally infinite, answering a question of Przytycki–Schultens. We then prove that if a link L only has connected Seifert surfaces and has a locally infinite Kakimizu complex then L is a satellite of either a torus knot, a cable knot or a connected sum, with winding number 0.

Keywords
links, Kakimizu complex, Seifert surface
Mathematical Subject Classification 2010
Primary: 57M25
References
Publication
Received: 1 November 2010
Revised: 14 March 2011
Accepted: 30 March 2011
Published: 17 May 2011
Authors
Jessica E Banks
Mathematical Institute
University of Oxford
24–29 St Giles’
Oxford
OX1 3LB
UK